Bernoullicity of solenoidal automorphisms and global fields
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
We show that ergodic automorphisms of solenoids are isomorphic to Bernoulli shifts by using the product formula for global fields.
The authors gratefully acknowledge support by the Mathematical Sciences Research Institute.
The first author was supported in part by NSF Grant DMS-9004253.
- Aoki, N. (1981) A simple proof of the Bernoullicity of ergodic automorphisms on compact abelian groups. Israel J. Math. 38: pp. 189-197 CrossRef
- Aoki, N., Totoki, H. (1975) Ergodic automorphisms ofT∞ are Bernoulli transformations. Publ. Res. Inst. Math. Sci. 10: pp. 535-544
- Cohn, P. M. (1991) Algebraic Numbers and Algebraic Functions. Chapman and Hall, London
- Katznelson, Y. (1971) Ergodic automorphisms of Tn are Bernoulli shifts. Israel J. Math. 10: pp. 186-195
- Lind, D. (1974) Ergodic automorphisms of the infinite torus are Bernoulli. Israel J. Math. 17: pp. 162-168 CrossRef
- Lind, D. (1977) The structure of skew products with ergodic group automorphisms. Israel J. Math. 18: pp. 205-248 CrossRef
- Lind, D. (1982) Ergodic group automorphisms are exponentially recurrent. Israel J. Math. 41: pp. 313-320 CrossRef
- Lind, D. (1982) Dynamical properties of quasihyperbolic toral automorphisms. Ergodic Theory & Dynamical Systems 2: pp. 49-68 CrossRef
- Miles, G., Thomas, K. (1978) Generalized torus automorphisms are Bernoullian. Advances in Math. Suppl. Ser. 2: pp. 231-249
- Bernoullicity of solenoidal automorphisms and global fields
Israel Journal of Mathematics
Volume 87, Issue 1-3 , pp 33-35
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links
- Industry Sectors